MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical product: serial number item number and full description, (b)(6).314-13-03 - equinoxe cage glenoid medium, alpha, (b)(6).300-10-15 - equinoxe replicator plate 1.5mm o/s, (b)(6).310-01-44 - equinoxe, humeral head short, 44mm (alpha).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via a equinoxe shoulder study, that a 63 yo female patient, initial right shoulder implanted on (b)(6) 2019, underwent a revision procedure on (b)(6) 2023, approximately 3 years 11 months post the initial procedure due to aseptic humeral loosening.Date of onset,(b)(6) 2023.The standard humeral stem, replicator plate, torque screw, humeral head, and glenoid were removed.The subscapularis was repaired, and a biceps tenodesis was performed.The study states the event was definitely related to the devices and the procedure.The outcome indicates continuing.No device returns anticipated due to clinical study guidelines.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1/d2a/d2b, h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported may be the result of the humeral loosening as reported.However, the loosening cannot be confirmed and any potential contributions from manufacturing, user, or patient-related contributing factors to the event cannot be evaluated as the devices were not returned for evaluation and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17643681
Report Number1038671-2023-02083
Device Sequence Number5680000
Product Code HSD
UDI-Device Identifier10885862079329
UDI-Public10885862079329
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM
Device Catalogue Number300-01-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date05/20/2025
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight74 KG
Patient RaceWhite